# SDR DHL2001743002

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ELEVATOR CHECK, CONTROL COLUMN PRESSURE FORE AND AFT IS VERY HIGH.  UNUSUALLY STIFF CONTROL FORCES IN BOTH DIRECTIONS.  PER BMM 27-30-0, PERFORMED HORIZONTAL STABILIZER T/E TO ELEVATOR.  INSPECT AND SPRING SCALE PULL TEST AT 45 LBS FULL AFT.  SYSTEM HAS NO BINDS.  A/C OK FOR SERVICE.
